# SDR CALA2013102492370

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 54,620 hours, 14,206 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 30 DEF THRU 32 DEF.  BAD SEAT CABLE AT ROW 29 DEF.  REPLACED HARNESS AT ROW 29 DEF, OPERATIONS CHECKED GOOD.
